See Alike in...

Alike App

Browser

kattykat

194d

I’m freaking out about taking my Lamictal for the first time. Just 25mg in the morning. i used to be on Keppra and stopped it cause I outgrew my epilepsy, which is amazing. We’re using Lamictal for my anxiety and mood swings. I’m nervous about the rash, I didn’t have a rash with Keppra but i had like little heat rashes with it. What if i have to stop it and it triggers a seizure. I’m just a big ball of nerves and I guess I need encouragement. Thanks.

    • JuliusSeizure

      193d

      Ask your doctor if there’s another option besides Lamictal. If not, maybe you could take another med with it to combat the rash.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

Based on the experiences shared by others, it seems that the rash associated with Lamictal is relatively rare and usually occurs when the dosage is increased too quickly. Many people have been on Lamictal for years without experiencing the rash. It's important to follow your doctor's instructions and increase the dosage slowly. If you do notice a rash or any other concerning side effects, contact your doctor immediately.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion